U.S. doctors online nowAsk doctors free
Taylors, SC
A 49-year-old female asked:

Within the last few days ive started zoloft (sertraline) and creastor now cq10 im having itching is this normal?

1 doctor answer1 doctor weighed in
Dr. Esther Poza-juncal
Internal Medicine 37 years experience
No: Whenever you start a new medication, you can have temporary reactions, or of course unforeseen ones. It's best to start one at a time so you know what is causing the problem. Of the 3, would stop the coQ10 for now. If symptoms persist, please see your doctor for advice on what to do next. Hopefully it will all clear up, but you should follow up with him or her. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.